# SDR ASAA2024061150725

- Difficulty date: June 11, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 57,507 hours, 17,255 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A5810755
- Part serial: NSN
- Condition: Delaminated
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER FLOOR PANEL P/N 141A5810-755 HAS DELAM/CORRODED INSERTS. GROUNDED - YES. ACCOMPLISHED PERMANENT CLASS A REPAIR OF MAIN CABIN FLOOR PANEL 141A5810-755 DELAMINATED SKIN AND CORRODED INSERTS IAW ASA B737-800 SRM 53-00-50-2R-0G AND REPAIRS 1 AND 4.
